MathSciNet Relay Station
MathSciNet bibliographic data
MR400629 65A05 (10A25)
Lehmer, D. H. Table errata: "On the converse of Fermat's theorem'' (Amer. Math. Monthly 43 (1936), 347–354). Math. Comp. 25 (1971), no. 116, 943.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement